How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10784
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

I have a stage 3 concussion with no bleeding on the brain.

This answer was rated:

I have a stage 3 concussion with no bleeding on the brain. I had an CT scan& MRI scan and both where clear but was given Toradol in my IV while in the hospital for observation and when ready to leave the hospital was given a long lasting shot of Toradol in my thigh that was very pain ful . But went home it was a late release and my eyes felt fuzzy fell asleep but woke up in the early morning feeling extremely more dizzy , memory loss..fell back to sleep and woke up vomiting about 1 hr later had shooting pains up my right arm all the way to my breast my eyes started going wacky for lack of a better word ! Took me back to the hospital where my eyes had gotten worse to the point I couldn't open my eyelids and when I did my eyes would roll to the back of my head , my right side was weak ,my right side of my face face was drawn up towards my eye, I couldn't smile right,memory loss, horrible headach...! I was admitted thinking I had a stroke , they did another ct scan and MRI and both where clear! I was in the hospital 5 days and have been in a rehab nursing home for 3 weeks and I'm improving but have had to learn to read, write, and walk again . I'm a preschool teacher and this has been the hardest thing of my whole life!! My ? Is was toradol the reason for my concussion to be so much worse and if so what could be the long te effcts! Looking for answers !

Dr. Rick :

Hi. I'm online and happy to answer your question today.

Dr. Rick :

It is very unlikely that the Toradol is the cause of your new symptoms.

Dr. Rick :

A serious concussion like you had behaves in different ways in every patient. Depending on what part of the brain is affected, there can be all sorts of issues.

Dr. Rick :

Also, some of these issues, as it seems was the case with you, can be delayed. The reason the doctors admitted you to the hospital when you had your new symptoms is that, as I'm sure you already know, a new bleed, new swelling etc can easily occur.

Dr. Rick :

Thankfully, in your case, this did not happen. So, then. What caused your new symptoms? We may never know.

Dr. Rick :

The good news? You did not suffer a new insult to your brain and, as such, you should recover much quicker.

Dr. Rick :

From what you have posted it seems that you got excellent care from very good doctors.

Dr. Rick :

In the long term I believe you will continue to improve with the excellent therapy and rest you are getting. You will be surprised how much better you will be each and every month.

Dr. Rick :

Does this answer your question to your satisfaction?


 


I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. And please let me know if the rating system gives you any troubles.

Thanks in advance,

Dr. Rick

Dr. Rick :

I wish you the very best. Take care.

Dr. Rick and other Eye Specialists are ready to help you